Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Upset stomach, pressure in the eyes and dizziness after stopped smoking. Advice?

Hi im a 22 year old male..i quit smoking cigarettes sunday i begin to get symptoms on tuesday ..my stomach is upset i cant eat anything i have a terrible back ache..when i look down or to the side i feel pressure in my eyes. Im very dizzy..i have diaherra .my body is hot but i have tye chills..i am sweating alot and having hot flashes..i was not a daily smoker..i smoked about 7 cigarettes a week
Asked On : Mon, 22 Apr 2013
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
Happy to note that you stopped smoking.
The symptoms you mention ed are not definitely out of stopping smoking.
Some symptoms like dizziness, upset stomach, loss of apetite are anxiety symptoms.
Possibly diarrhea also.
Secondly smoking 7 cigarettes a week is very low in numbers to call you an addict.
So, stopping these 7 will not produce any withdrawal symptoms.
Just don't worry about these symptoms. Ignore them and within two days you will feel better.
Please don't restart smoking by interpreting these symptoms as withdrawal symptoms.
Answered: Tue, 14 May 2013
I find this answer helpful
Psychologist Dr. K. V. Anand's  Response
Dec 2015
Dear
Welcome to HCM
Happy to note that you stopped smoking.
The symptoms you mention ed are not definitely out of stopping smoking.
Some symptoms like dizziness, upset stomach, loss of apetite are anxiety symptoms.
Possibly diarrhea also.
Secondly smoking 7 cigarettes a week is very low in numbers to call you an addict.
So, stopping these 7 will not produce any withdrawal symptoms.
Just don't worry about these symptoms. Ignore them and within two days you will feel better.
Please don't restart smoking by interpreting these symptoms as withdrawal symptoms.
Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor